MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. MAXZERO; SET, ADMINISTRATION, INTRAVASCULAR

SISTEMAS MEDICOS ALARIS S.A DE C.V. MAXZERO; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MZX5306
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 01/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It is reported disconnection.Verbatim: patient had an iv with this max zero extension set attached.They were in the middle of a procedure, covered under a sterile drape, when the max zero came disconnected from the extension set leaving the tube of the extension set entirely opened which led to 300ml blood loss from patient.Patient moved to ocu for monitoring due to blood volume lost.Ended up being ok.
 
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Photo taken by customer confirms the separation of the maxzero.The exact root cause could not be determined since no sample was returned.However, a separation between female luer and max zero could be related to an incorrect screwed in between components and not use proper the fixture to verify that the components were correctly assembled by the assembler as established in the work instructions.No corrective or preventive actions were taken since the root cause no being evident, however, a quality alert was created on february 13th, 2026 to communicate the complaint to the production personnel and reinforce the correct follow up to work instructions and use of fixtures.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.

Brand Name
MAXZERO
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24209113
Report Number9616066-2026-00164
Device Sequence Number9635228
Product Code FPA
UDI-Device Identifier10885403463792
UDI-Public(01)10885403463792(17)280901(10)25095062
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K171957
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMZX5306
Device Lot Number25095062
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Supplement Date Received by Manufacturer03/25/2026
Initial Report FDA Received Date01/29/2026
Supplement Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown